MathSciNet Relay Station
MathSciNet bibliographic data
MR2885062 37J45 (34C25)
Kim, Yong-In Existence of periodic solutions for planar Hamiltonian systems at resonance. J. Korean Math. Soc. 48 (2011), no. 6, 1143–1152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement